Paint remover and Ear congestion - from FDA reports
There is no Ear Congestion reported by people with Paint Remover yet. We study people who have Ear Congestion and Paint Remover from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 22, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Ear congestion and Paint remover?
Expand the study to include reports from both FDA and eHealthMeEar congestion and Paint remover from FDA and eHealthMe reports
Paint remover can be treated by Acetaminophen, Vicodin (latest reports from 24 Paint remover patients)
Ear congestion has been reported by people with rheumatoid arthritis, multiple sclerosis, high blood pressure, psoriasis, depression (latest reports from 1,980 Ear congestion patients).
Browse all symptoms of Paint removera b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Ear congestionEar congestion
Other conditions that could case Ear congestionEar congestion
What would happen?
You may be interested in these reviews
I've been taking Benicar for almost 4 years for high BP and Atenolol several years for Tachycardia, both prescribed by my regular doc. My elderly mom has high BP and severe Meniere's Disease.. takes Antivert for dizziness, Metoprolol & Losarten for BP. My sister and I both have occasional ...
Hi, In May I had a very back pain and end up in the ER room. Doctor prescribed tramadol and muscle relaxer. I took one or two tramadol for a couple of days. I was very sick and keep sick for the following weeks, with dizziness, nausea, vomiting and my right ear was clogged. I went to ENT and ...
I have had 4 Remicade treatments for Crohns/UC and the last 2 times I have developed war congestion. The quick care dr said it was "Eustachian tube dysfunction". It develops within 24 hours after my infusions. Any tips to prevent this from happening?